# SDR CA080804001

- Difficulty date: July 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 70,327 hours
- Engine: Ge CF680C2A5
- System (JASC): 3340 · Exterior Lighting
- Part: Flasher
- Part number: RG1007AA03
- Condition: Burned
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER SLOWER BEACON AND STROBE LIGHTS INOP. FOUND FLASHER UNIT U/S (RECEPTACLE CONNECTOR BURNED & PARTIALLY MELTED INSIDE). CONNECTING ELECTRICAL PLUG INSULATION SLIGHTLY BURNED AND PINS DAMAGED. CONNECTOR P/N E0052R14B15SNE AND TIMER UNIT REPLACED. PARTS ROUTED TO ENGINEERING FOR INVESTIGATION.
